Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Vomiting, chest and back pain. Discomfort. When will I feel better?

now long will my virus last? i dont know what type of virus it is, but i was vomiting a lot the evening before yesterday and i had chest and upper back pain yesterday for about half an hour before i went to bed but i havent vomited since the other evening and the chest pains havent returned, I was feeling abit uneasy today tho and i cant stand up for long, When i woke up this morning i was feeling really refreshed but then once i got up, i felt queasy and have been feeling quite sick all day, when will i feel better? Do you know what virus i have? thanks
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi--this could be a standard viral gastroenteritis--either a noro or a rotaovirus--and those last about five days. If this lasts longer than that, you need to see a doctor about it.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor